# SDR ASOA2014100211366

- Difficulty date: September 7, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,769 hours, 22,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL  CRACKED AT BS 589 AND 605.   REPAIRED IAW REO 601R-53-61-433, REV B.
